# SDR MWEA070241

- Difficulty date: October 7, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N823ME
- Make and model: Doug MD-88
- Aircraft serial: 49766
- Aircraft time: 37,039 hours, 18,535 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Chafed
- Location: Warning System
- Stage of operation: CL
- How discovered: C
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOSE GEAR UNSAFE LIGHT REMAINED ILLUMINATED AFTER TAKEOFF.  FOUND CHAFED WIRE NEAR LOCKED POSITION SENSOR.
